# SDR IPXA2022041881284

- Difficulty date: April 8, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 32,339 hours, 21,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102886
- Part serial: NA
- Condition: Cracked
- Location: Sta 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG1DENT AT AFT CARGO FRAME STA 1340, S-26RACCOMPLISHED REPAIR IAW UPS RCD 251327 AND SRM 53-00-07-2R-5 DETAIL I, PER SRM 53-60-07-02R
